# SDR AWXA200100580

- Difficulty date: October 28, 2001
- Submitted: November 14, 2001
- Operation: Air carrier
- Aircraft: N189AW
- Make and model: Boeing 737277
- Aircraft serial: 22656
- Aircraft time: 58,101 hours, 47,809 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 65458000
- Condition: Cracked
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - C13 CK - "C" - CRACKS FOUND ON FUSELAGE SKIN, ( 2 EA, .312" & .125") AT THE L-1 DOOR CUTOUT, UPPER FWD CORNER BS 313 - 314, BETWEEN STR 6L & 7L. MAINTENANCE TRIMED OUT THE DAMAGED AREA, FABRICATED REPAIR FILLERS, DOUBLER, TRIPLER AND SHIMS AND INSTALLED IAW AWA ER 15-5310-01310-SS2.
